Stunning Huichol Yarn Art
Donate $150 or more and get a beautiful Huichol yarn
painting, hand made by Huichol artists in Mexico.
They make fabulous gifts! (6, 8, 12 & 24 inch pieces available.)
Near Death Experience
Beer & Procyclidine
by Rabih
Citation:   Rabih. "Near Death Experience: An Experience with Beer & Procyclidine (exp100411)". Erowid.org. Jul 6, 2016. erowid.org/exp/100411

 
DOSE:
50 mg oral Pharms - Procyclidine (pill / tablet)
    repeated oral Alcohol - Beer/Wine  

BODY WEIGHT: 80 kg


Both of my parents are pharmacists, so I have access to any drug I want, that encouraged me to try different drugs even if they're not famous to cause a 'buzz' or a psychedelic experience. One of the drugs that I tried was Kemadrin, scientific name is procyclic HCl. It's used to treat parkinson's so the first time I tried it at low dose I expected that the change won't be mental but rather physical. And I was right, I soon entered a vegetative state after taking 20 mg of the drug. This was my experience with the drug though, which went on rather smoothly and safely. The second time I used it was a different story.

Although I didn't crave for the drug after that time, I actually almost forgot all about it. But one day I was in the pharmacy and it was the only thing I could lay my hand on, and so I took 10 tablets, 5mg each.

That day I was to hook up with a friend of mine to get drunk, and I did. But before I got into his car I swallowed all the 10 pills at once without him noticing. We drank beer in his car while he was driving, within an hour I drank 5 bottles of beer. [Erowid Note: Driving while intoxicated, tripping, or extremely sleep deprived is dangerous and irresponsible because it endangers other people. Don't do it!] That first hour was confusing because I was dancing and drinking and I didn't really know if what I was feeling was caused by the alcohol or the drug, I can't even clearly remember how I was feeling, I guess I was feeling good.

Then it hit me, I started to lose control of my limbs, I could barely move them. I layed back and everything around me moved slowly. My friend thought I was just tired from all the dancing and yelling, so he kept driving, drunk. And that wasn't helping.

My throat and mouth felt extremely dry, I lost sensation of my tongue and I tried to bite it but all I felt was something under my teeth, I didn't bite harder because I was worried I'd cut it without noticing. My heart started to beat in a way so weird. Very loud, beating very fast, the all out of a sudden it stops for a second or two, then beats fast again. Breathing became very difficult, I actually had to put all of the effort I had left to inhale and exhale. This is what happened to me physically, but as to my concentration level and awareness of what was going out, they were was almost nonexistent. All I can remember is the loud music, my drunk friend driving so fast and lights leaving trails.

All this happened during the second hour, my friend finally noticed that I was in that vegetative state for a while and asked me what's wrong and I confessed that I took the pills because I felt like I was about to die, too bad my tongue wasn't working which freaked the fuck out of him, so I had to repeat several times in order for him to understand,

He didn't take me to a hospital though, he took me to a nearby friend's apartment and helped me to throw up, I did. I felt much better after throwing up. Although I could barely walk, or feel my limbs, what felt good is that my heart started to beat in a more organized manner, breathing felt easier, and I had some sensation back to my tongue. He got me some milk. And when I felt a little better I looked at the clock and realized it has been 7 hours since I took the pills. My memory of what happened is almost gone, I was concentrated on my fear and my surrounding seemed vague and non important at the time.

My friend drove me back home, it was about 1 AM in the morning I thought that everything will be back to normal now all I have to do is fall asleep and wake up a healthy person in the morning. I was wrong, I couldn't even sleep, I was half awake half asleep the whole time, having the weirdest dreams which felt so realistic. Finally at 7 a.m. I moved out of my bed and looked in the mirror, my pupils weren't equal in size and my eyes were yellow, I knew it was a liver problem. I started the computer but it was pointless because I was unable to read any word, concentrating on anything was impossible. Back then when I had an idea running through my mind it vanishes seconds later, I couldn't finish a sentence. It's just like the feeling I get when I open the fridge door and wonder why am I here? Still, I was somehow happy, my limbs, tongue, heart, lungs were all functioning well and that was a good satisfaction.

I called the same friend and he came and took me from my house because I didn't want my parents to know that there was something wrong. That day was horrible too, but by night my vision improved, and within three days the yellow color in my eyes almost disappeared.

The lesson is, don't overdose on any drug, it's not fun at all. And don't mix drugs with alcohol unless u know for sure it's harmless.

Exp Year: 2012ExpID: 100411
Gender: Male 
Age at time of experience: 19 
Published: Jul 6, 2016Views: 1,837
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Pharms - Procyclidine (233) : Overdose (29), Hangover / Days After (46), Health Problems (27), Small Group (2-9) (17)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults